# SDR SWIA200413961

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 22,590 hours, 20,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280, RBL, BOTH INBOARD AND OUTBOARD ATTACH ANGLES CRACKED.  ITEM FOUND AT C-CHECK INSPECTION. REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-23-00, 51-42-21, 51-25-16, AND 51-21-11.
